| Model Number |
1978-11-023L |
| Medical Device Problem Code |
Collapse (1099)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/25/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that a lumbar fusion was performed and a concorde lift interbody was placed in the disc space.A recent ct scan, for an unrelated issue) showed the cage had collapsed in comparison to the post operative ct that was administered.
Additional Manufacturer Narrative
(b)(4).